MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SILI DB TRA

MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SILI DB TRA
Catalog Number URO170716
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 12/6, the foley was placed at 0538am after epidural placement.The ballon was filled and yellow urine returned in the bag.Two hours later when patient was checked, the foley catheter was laying in the bed.The rn inspected the foley and noticed a split in the tubing where balloon and tubing meet.No product was left in the patient.The foley was in place approximately two hours before the issue was discovered.The catheter had to be replaced.The customer stated there was no serious injury.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 12/6, the foley was placed at 0538am after epidural placement.The ballon was filled and yellow urine returned in the bag.Two hours later when patient was checked, the foley catheter was laying in the bed.

Common Device Name
TTL1LYR 16FR10ML 100%SILI DB TRA
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21079170
Report Number1417592-2025-00006
Device Sequence Number15178051
Product Code OHR
UDI-Device Identifier40888277866912
UDI-Public40888277866912
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/30/2025
Device Catalogue NumberURO170716
Device Lot Number24HBM156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown